Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

See all formats and pricing
More options …
Volume 35, Issue 2


Oscillating spectral multipliers on Riemannian manifolds

Athanasios G. Georgiadis
Published Online: 2015-03-12 | DOI: https://doi.org/10.1515/anly-2012-1196


Suppose that M is a Riemannian manifold satisfying the doubling volume property. Let L be a self-adjoint positive definite operator on M. We consider the heat semigroup e-tL and we assume that the associated heat kernel pt(x,y) satisfies certain upper Gaussian estimates. We study the Lp boundedness of oscillating spectral multipliers mα,β(L).

Keywords: Heat kernels; oscillating multipliers; Riemannian manifolds; spectral multipliers

MSC: 32W30; 42B15; 42B20; 47F99; 58J35

About the article

Received: 2013-01-29

Accepted: 2015-02-10

Published Online: 2015-03-12

Published in Print: 2015-05-01

Citation Information: Analysis, Volume 35, Issue 2, Pages 85–91, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2012-1196.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in